October  2017, 37(10): 5151-5162. doi: 10.3934/dcds.2017223

Long-time asymptotic solutions of convex hamilton-jacobi equations depending on unknown functions

Suzhou University of Science and Technology, Suzhou 215009, China

* Corresponding author: Xia Li

Received  September 2016 Revised  April 2017 Published  June 2017

Fund Project: The first author is supported by National Natural Science Foundation of China (Grant 11471238)

We study the long-time asymptotic behaviour of viscosity solutions $u(x,~t)$ of the Hamilton-Jacobi equation $u_t(x, t)+ H(x, u(x, t),$ $Du(x, t))= 0$ in $\mathbb{T}^n× {(-∞, ∞)}$, where $H= H(x, u, p)$ is convex and coercive in p and non-decreasing on u, and establish the uniform convergence of u to an an asymptotic solution u as $t~\to \text{ }\infty $. Moreover, u is a viscosity solution of Hamilton-Jacobi equation $H(x, u(x), Du(x))= 0$.

Citation: Xia Li. Long-time asymptotic solutions of convex hamilton-jacobi equations depending on unknown functions. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5151-5162. doi: 10.3934/dcds.2017223
References:
[1]

G. BarlesH. Ishii and H. Mitake, A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations, Bull. Math. Sci., 3 (2013), 363-388. doi: 10.1007/s13373-013-0036-0. Google Scholar

[2]

G. Barles and P. E. Souganidis, On the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 31 (2000), 925-939. doi: 10.1137/S0036141099350869. Google Scholar

[3]

P. Cannarsa and C. Sinestrari, Semiconcave Functions, H-J Equations, and Optimal Control, Prog. Nonlinear Differential Equations Appl., 58 (2004), Birkhäuser Boston, Inc., Boston, MA.Google Scholar

[4]

M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), 1-42. doi: 10.1090/S0002-9947-1983-0690039-8. Google Scholar

[5]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc(N.S.), 27 (1992), 1-67. doi: 10.1090/S0273-0979-1992-00266-5. Google Scholar

[6]

A. Davini and A. Siconolfi, A generalized dynamical approach to the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 38 (2006), 478-502. doi: 10.1137/050621955. Google Scholar

[7]

A. Fathi, Théoréme KAM faible et théorie de Mather sur les systémes Lagrangiens, C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046. doi: 10.1016/S0764-4442(97)87883-4. Google Scholar

[8]

A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270. doi: 10.1016/S0764-4442(98)80144-4. Google Scholar

[9]

H. Ishii, Long-time asymptotic solutions of convex H-J equations with Neumann type boundary conditions, Calc. Var. Partial Differ. Equ., 42 (2011), 189-209. doi: 10.1007/s00526-010-0385-4. Google Scholar

[10]

H. Ishii, A short introduction to viscosity solutions and the large time behaviour of solutions of H-J equations, Lecture Notes in Mathematics, 2074 (2013), 111-249. doi: 10.1007/978-3-642-36433-4_3. Google Scholar

[11]

H. Ishii, Weak KAM aspects of convex Hamilton-Jacobi equations with Neumann type boundary conditions, J. Math. Pures Appl., 95 (2011), 99-135. doi: 10.1016/j.matpur.2010.10.006. Google Scholar

[12]

P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations Research notes in Mathematics, 69 (1982), Pitman (Advanced Publishing Program). Google Scholar

[13]

G. Namah and J. M. Roquejoffre, Remarks on the long time behaviour of the solutions ofHamilton-Jacobi equations, Comm. Partial Differential Equations, 24 (1999), 883-893. doi: 10.1080/03605309908821451. Google Scholar

[14]

J. M. Roquejoffre, Convergence to steady states or periodic solutions in a class of Hamilton-Jacobi equations, J. Math.Pures Appl., 80 (2001), 85-104. doi: 10.1016/S0021-7824(00)01183-1. Google Scholar

[15]

X. SuL. Wang and J. Yan, Weak KAM theory for Hamilton-Jacobi equations depending on unknown functions, Discrete Contin. Dyn. Syst., 36 (2016), 6487-6522. doi: 10.3934/dcds.2016080. Google Scholar

show all references

References:
[1]

G. BarlesH. Ishii and H. Mitake, A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations, Bull. Math. Sci., 3 (2013), 363-388. doi: 10.1007/s13373-013-0036-0. Google Scholar

[2]

G. Barles and P. E. Souganidis, On the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 31 (2000), 925-939. doi: 10.1137/S0036141099350869. Google Scholar

[3]

P. Cannarsa and C. Sinestrari, Semiconcave Functions, H-J Equations, and Optimal Control, Prog. Nonlinear Differential Equations Appl., 58 (2004), Birkhäuser Boston, Inc., Boston, MA.Google Scholar

[4]

M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), 1-42. doi: 10.1090/S0002-9947-1983-0690039-8. Google Scholar

[5]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc(N.S.), 27 (1992), 1-67. doi: 10.1090/S0273-0979-1992-00266-5. Google Scholar

[6]

A. Davini and A. Siconolfi, A generalized dynamical approach to the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 38 (2006), 478-502. doi: 10.1137/050621955. Google Scholar

[7]

A. Fathi, Théoréme KAM faible et théorie de Mather sur les systémes Lagrangiens, C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046. doi: 10.1016/S0764-4442(97)87883-4. Google Scholar

[8]

A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270. doi: 10.1016/S0764-4442(98)80144-4. Google Scholar

[9]

H. Ishii, Long-time asymptotic solutions of convex H-J equations with Neumann type boundary conditions, Calc. Var. Partial Differ. Equ., 42 (2011), 189-209. doi: 10.1007/s00526-010-0385-4. Google Scholar

[10]

H. Ishii, A short introduction to viscosity solutions and the large time behaviour of solutions of H-J equations, Lecture Notes in Mathematics, 2074 (2013), 111-249. doi: 10.1007/978-3-642-36433-4_3. Google Scholar

[11]

H. Ishii, Weak KAM aspects of convex Hamilton-Jacobi equations with Neumann type boundary conditions, J. Math. Pures Appl., 95 (2011), 99-135. doi: 10.1016/j.matpur.2010.10.006. Google Scholar

[12]

P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations Research notes in Mathematics, 69 (1982), Pitman (Advanced Publishing Program). Google Scholar

[13]

G. Namah and J. M. Roquejoffre, Remarks on the long time behaviour of the solutions ofHamilton-Jacobi equations, Comm. Partial Differential Equations, 24 (1999), 883-893. doi: 10.1080/03605309908821451. Google Scholar

[14]

J. M. Roquejoffre, Convergence to steady states or periodic solutions in a class of Hamilton-Jacobi equations, J. Math.Pures Appl., 80 (2001), 85-104. doi: 10.1016/S0021-7824(00)01183-1. Google Scholar

[15]

X. SuL. Wang and J. Yan, Weak KAM theory for Hamilton-Jacobi equations depending on unknown functions, Discrete Contin. Dyn. Syst., 36 (2016), 6487-6522. doi: 10.3934/dcds.2016080. Google Scholar

[1]

Mihai Bostan, Gawtum Namah. Time periodic viscosity solutions of Hamilton-Jacobi equations. Communications on Pure & Applied Analysis, 2007, 6 (2) : 389-410. doi: 10.3934/cpaa.2007.6.389

[2]

Olga Bernardi, Franco Cardin. Minimax and viscosity solutions of Hamilton-Jacobi equations in the convex case. Communications on Pure & Applied Analysis, 2006, 5 (4) : 793-812. doi: 10.3934/cpaa.2006.5.793

[3]

Kaizhi Wang, Jun Yan. Lipschitz dependence of viscosity solutions of Hamilton-Jacobi equations with respect to the parameter. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1649-1659. doi: 10.3934/dcds.2016.36.1649

[4]

Kai Zhao, Wei Cheng. On the vanishing contact structure for viscosity solutions of contact type Hamilton-Jacobi equations I: Cauchy problem. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4345-4358. doi: 10.3934/dcds.2019176

[5]

Gawtum Namah, Mohammed Sbihi. A notion of extremal solutions for time periodic Hamilton-Jacobi equations. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 647-664. doi: 10.3934/dcdsb.2010.13.647

[6]

Eddaly Guerra, Héctor Sánchez-Morgado. Vanishing viscosity limits for space-time periodic Hamilton-Jacobi equations. Communications on Pure & Applied Analysis, 2014, 13 (1) : 331-346. doi: 10.3934/cpaa.2014.13.331

[7]

Inwon C. Kim, Helen K. Lei. Degenerate diffusion with a drift potential: A viscosity solutions approach. Discrete & Continuous Dynamical Systems - A, 2010, 27 (2) : 767-786. doi: 10.3934/dcds.2010.27.767

[8]

Olga Bernardi, Franco Cardin. On $C^0$-variational solutions for Hamilton-Jacobi equations. Discrete & Continuous Dynamical Systems - A, 2011, 31 (2) : 385-406. doi: 10.3934/dcds.2011.31.385

[9]

Gui-Qiang Chen, Bo Su. Discontinuous solutions for Hamilton-Jacobi equations: Uniqueness and regularity. Discrete & Continuous Dynamical Systems - A, 2003, 9 (1) : 167-192. doi: 10.3934/dcds.2003.9.167

[10]

David McCaffrey. A representational formula for variational solutions to Hamilton-Jacobi equations. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1205-1215. doi: 10.3934/cpaa.2012.11.1205

[11]

Thi Tuyen Nguyen. Large time behavior of solutions of local and nonlocal nondegenerate Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator. Communications on Pure & Applied Analysis, 2019, 18 (3) : 999-1021. doi: 10.3934/cpaa.2019049

[12]

Nalini Anantharaman, Renato Iturriaga, Pablo Padilla, Héctor Sánchez-Morgado. Physical solutions of the Hamilton-Jacobi equation. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 513-528. doi: 10.3934/dcdsb.2005.5.513

[13]

Emeric Bouin. A Hamilton-Jacobi approach for front propagation in kinetic equations. Kinetic & Related Models, 2015, 8 (2) : 255-280. doi: 10.3934/krm.2015.8.255

[14]

Linghai Zhang. Long-time asymptotic behaviors of solutions of $N$-dimensional dissipative partial differential equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 1025-1042. doi: 10.3934/dcds.2002.8.1025

[15]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Existence and applications to the level-set approach. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1047-1069. doi: 10.3934/dcds.2008.21.1047

[16]

H. A. Erbay, S. Erbay, A. Erkip. Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2877-2891. doi: 10.3934/dcds.2019119

[17]

Thomas Strömberg. A system of the Hamilton--Jacobi and the continuity equations in the vanishing viscosity limit. Communications on Pure & Applied Analysis, 2011, 10 (2) : 479-506. doi: 10.3934/cpaa.2011.10.479

[18]

Piermarco Cannarsa, Marco Mazzola, Carlo Sinestrari. Global propagation of singularities for time dependent Hamilton-Jacobi equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (9) : 4225-4239. doi: 10.3934/dcds.2015.35.4225

[19]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 763-800. doi: 10.3934/dcds.2008.21.763

[20]

Jean-Paul Chehab, Pierre Garnier, Youcef Mammeri. Long-time behavior of solutions of a BBM equation with generalized damping. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 1897-1915. doi: 10.3934/dcdsb.2015.20.1897

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (25)
  • HTML views (26)
  • Cited by (0)

Other articles
by authors

[Back to Top]